# SDR AALA202110260609

- Difficulty date: October 18, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737*
- Aircraft serial: 30907
- Aircraft time: 33,443 hours, 13,762 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED LOWER SKIN OF LH HORIZONTAL STABILIZER AT STA 147.90, 8.0 IN FWD OF REAR SPAR, MEASURING L=1.0 IN. ACCOMPLISHED PERMANENT REPAIR WITH FOLLOW-UP INSPECTIONS IAW SRM 55-10-01-2R-11.
